MathSciNet Relay Station
MathSciNet bibliographic data
MR2379676 (2008k:35328) 35L70 (35B40)
Rammaha, Mohammad A. The influence of damping and source terms on solutions of nonlinear wave equations. Bol. Soc. Parana. Mat. (3) 25 (2007), no. 1-2, 77–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement